# SDR AALA202205201970

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 737
- Aircraft serial: 40630
- Aircraft time: 23,621 hours, 3,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT'S FLASHLIGHT AT DOOR 3L IS INOPERATIVE. REMOVED AND REPLACED BATTERY ON L3 FLASHLIGHT PER AMM 26-64-00.
